# SDR DALA2019070804148

- Difficulty date: June 25, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 10,096 hours, 3,607 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3864 LT NLG AXLE IS CORRODED UNDER THE SPACER AT THE VERTICAL FLANGE FACE. CORRECTIVE ACTION: REPLACED INNER CYLINDER REF. AMM 32-21-24 (1140495).
